# SDR A6WA201240433

- Difficulty date: March 1, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 280 BULKHEAD CHAFED AT LOWER INBD SIDES.  REPAIRED CHAFED AREA IAW REO 601R-53-11-1727, REV E.
